# SDR IXXA08SMN168S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT CUSP EXTRUSION UPPER SURFACE FORWARD FITTING CRACKED AT STATION 742.250 LONGERON 19 LEFT.  REMOVED CRACKED FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
